Coscopin Plus Syrup

  • Manufacturer : Biological E Ltd.
  • Composition : Noscapine 15mg/5ml, Chlorpheniramine 4mg/5ml, Ammonium Chloride 28mg/5ml, Sodium Citrate 6.5mg/5ml
  • Generally Prescribed For : Dry Cough
  • Estimated Price : 70.40 For 100ml Syrup Bottle

BUY FROM THESE SELLERS

Uses of Coscopin Plus Syrup

Coscopin Plus Syrup is used for the treatment or prevention of the following disease(s):

Dry Cough

Side effects of Coscopin Plus Syrup

The most common side effects of Coscopin Plus Syrup are - Loss of Coordination, Headache, Nausea, Drowsiness, Tachycardia, Loss of Appetite

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Coscopin Plus Syrup

Do not use Coscopin Plus Syrup if you are allergic to - Noscapine, Chlorpheniramine, Ammonium Chloride, Sodium Citrate

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Coscopin Plus Syrup.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Coscopin Plus Syrup works

Coscopin Plus Syrup contains - Noscapine, Chlorpheniramine, Ammonium Chloride, Sodium Citrate

Noscapine suppresses cough by reducing the activity of cough centre in the brain.

Chlorpheniramine is used to treat runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu.

Ammonium Chloride irritates the bronchial mucosa, which causes the production of excess respiratory tract fluid, which presumably is easier to cough up.

Dosage of Coscopin Plus Syrup

The dosage of Coscopin Plus Syrup depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Coscopin Plus Syrup

If you forget to take a dose of Coscopin Plus Syrup, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Interaction

Information will be added soon.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Naresh Dang, MD
  • Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience i...
    ...

    Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience in his chosen field of specialty. Dr. Dang is an expert in the managememnt of Diabetes, Hypertension and Lipids. He also provides consultation for Life Style Management.
    ...

About Author

  • Sonu Kumar, D.Pharma
  • Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo....

    Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...